On the complement of the Mandelbrot set

G. M. Levin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study the uniformization function of the Mandelbrot set via the behavior of multipliers of periodic orbits

Original languageAmerican English
Pages (from-to)189-212
Number of pages24
JournalIsrael Journal of Mathematics
Volume88
Issue number1-3
DOIs
StatePublished - Oct 1994

Fingerprint

Dive into the research topics of 'On the complement of the Mandelbrot set'. Together they form a unique fingerprint.

Cite this